# SDR UIEA2021092402098

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 2598 RH BULKHEAD - 1EA CRACK WAS FOUND ON THE INDICATED HOLE AT THE MOST FWD LAYER 3 O'CLOCK POSITION RUNNING APPROX 0.040" IN DEPTH.  EMP - STA 2598 R/H FRAME SUPPORT 1EA FASTENER HOLE CRACK AREA REPAIRED IAW SRM 51-20-07 AND RI-53-00-14987 REV A
